# SDR AALA981691

- Difficulty date: September 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N846AA
- Make and model: Boeing 727223
- Aircraft serial: 20987
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - THREE CRACKS AT ACCESS PANEL CUT OUT LEFT SIDE OF VERTICLE, BELOW FLAG.  INSTALLED THREE DOUBLERS PER SRM CHAPTER 54-10-3 PAGE 18, FIG 4, SHEET 5.  (M)
